View Complete Reference

Flehinger, BJ (1966)

On the Probability that a Random Integer has Initial Digit A

American Mathematical Monthly 73(10), 1056-1061.

ISSN/ISBN: 0002-9890 DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@article {MR0204395, AUTHOR = {Flehinger, B. J.}, TITLE = {On the probability that a random integer has initial digit {$A$}}, JOURNAL = {Amer. Math. Monthly}, FJOURNAL = {The American Mathematical Monthly}, VOLUME = {73}, YEAR = {1966}, PAGES = {1056--1061}, ISSN = {0002-9890}, MRCLASS = {10.50 (10.09)}, MRNUMBER = {0204395 (34 \#4237)}, MRREVIEWER = {J. R. Blum}, }


Reference Type: Journal Article

Subject Area(s): Analysis